# SDR 20000522AP001

- Difficulty date: March 24, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: BAC10607106
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON REACHING CRUISE ALT FL310, AIRCRAFT EXPERIENCED TOTAL SYSTEM A HYD FAILURE.  ACCOMPLISHED ''A'' SYSTEM HYDRAULIC FAILURE CHECKLIST, IAW AOM VOL 1 EMERGENCY PROCEDURES.  DECLARED AN EMERGENCY AND RETURNED TO MIAMI, DID NOT DUMP FUEL.  FOUND 3 WAY VALVE IN LEFT WHEEL WELL WITH ACTUATOR AND BODY SEPARATED AND THE FOUR ATTACHING SCREWS CRACKED.  REPLACED 3 WAY VALVE PER MM 29-11-62.  SERVICED HYDRAULIC SYSTEM PER MM 12-12-00.  OPS CHECK OK.  (M)
